MathSciNet Relay Station
MathSciNet bibliographic data
MR1837674 (2002g:30037) 30F60
Matthews, Charles A. Approximation of a map between one-dimensional Teichmüller spaces. Experiment. Math. 10 (2001), no. 2, 247–265.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement